Docetaxel (taxotere) induced subacute cutaneous lupus erythematosus: report of 4 cases.
Аннотация
OBJECTIVE
We describe 4 patients who developed subacute cutaneous lupus erythematosus (SCLE)-like photodistributed eruptions after ingestion of docetaxel (Taxotere). The development of SCLE-like cutaneous eruptions has been associated with the intake of drugs including thiazide diuretics, calcium channel blockers, angiotensin converting-enzyme inhibitors, phenytoin, etanercept, antihistaminics, interferons, statins, and terbinafine. Docetaxel, a chemotherapeutic drug used in breast cancer therapy, has not to our knowledge been reported to cause SCLE.
METHODS
Skin biopsies were obtained from 4 patients with photodistributed rashes while taking docetaxel.
RESULTS
In all patients, skin biopsies were remarkable for an atrophying interface dermatitis associated with mucin deposition. Immunofluorescent testing revealed the characteristic pattern of SCLE, namely, granular epidermal keratinocyte deposition of IgG and C5b-9. The eruptions resolved following cessation of the drug.
CONCLUSION
Pathogenetically, docetaxel may evoke a lupus-like eruption through its proapoptotic effects on replicating cells, which could in turn provoke the release of nucleosomes postulated to be target antigens in LE. It seems reasonable to postulate that the rapidly replicating keratinocyte, when subjected to the cytotoxic effects of docetaxel, would also manifest nucleosome release followed by a local autoimmune reaction in a genetically predisposed host.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.